ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.4.10882

Characterization of finite groups with independent abelian subgroups

Tsirkhov A. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
A complete description of finite groups in which all abelian subgroups are independent is given.
Keywords: group, nilpotent subgroup, independent subgroup
Language: Russian Download the full text  
For citation: Tsirkhov A. A. Characterization of finite groups with independent abelian subgroups. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 76-81. DOI 10.23671/VNC.2013.4.10882


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт